# SDR AALA201712279005

- Difficulty date: December 24, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Modual
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  LEFT MAIN LANDING GEAR SHOWED UNSAFE ON LANDING.  THE FLIGHT EXECUTED A GO-AROUND.  THE SECOND LANDING ATTEMPT WAS MADE WITHOUT FURTHER INCIDENT. FOUND LEFT MAIN GEAR MODUAL LAMPS INOPERATIVE. RELAMPED MODUAL LAMPS PER MM 32-09-04. OK FOR SERVICE.
